Mood: Withdrawal From Cymbalta To Wellbutrin For My Depression

I have been on cymbalta for over five years. My Neurologist and my Psychiatrist both agreed it was a good treatment for both my fibromyalgia and my depression.

My recent visit with my Psychiatrist, we discussed my last overdose and baker-act. We also discussed my depression has gotten worst. We both agreed it was time for a change. We discussed Wellbutrin which I heard great things about it.

I was excited for the change, I was tired and still tired of being in the dump. Not able to enjoy the things I love to do and the people in my life.

The first two days I felt great, I almost felt like the effect of Wellbutrin was instant. Little did I know I was about to encounter some side effects unexpected.

I did some research, to see if the symptoms I was experiencing was not only in my head. But affirmation and confirmation.

This is the research I found and I’m experiencing most of what’s on that list. With no exaggeration at lease 90%.

“As you read through patient descriptions of their Cymbalta withdrawal experiences, it’s not uncommon to see terms like “horrific,” “a nightmare,” and “going through hell.” Some of the withdrawal symptoms described include:”

“Brain zaps”

(electric shock sensations)

Extreme mood swings

(“irritability that quickly turns to rage”)

Suicidal thoughts

Paranoia

Dizziness

Confusion

Nausea and Vomiting

Limb pain

Headache

Fatigue

Nightmares

Insomnia

Diarrhea

Anxiety

Excessive sweating

Agitation

Involuntary crying or laughing

Hypomania

Tinnitus

Seizures

So far, I’m not experiencing any: Seizures, Tinnitus , no vomiting.

I feel horrible, the sad part. I can’t even rest and allow this to past. I have children to take care. Thanks to God, I have have an adopted Nana that helps. I can even sit on her lap and cry. I’m grateful for her.

There will be a follow up with my updates of how I’m dealing with the withdrawal.

My Mental Memoirs

9 thoughts on “Mood: Withdrawal From Cymbalta To Wellbutrin For My Depression

  1. Dante Thornton says:

    There are so many dangers in the Pharmaceutical industry that they don’t tell us. More doctors need to be better educated in the Field of Health and Nutrition instead of only Medications

    Liked by 1 person

    • Herline Faustin Amegbletor aka Lina says:

      Although I agree some of these withdrawal comes on a warning label being in a medication for so long that’s the last thing you think about. Remember not everyone that says they suffer with mental health really knows the in-depth of the ones that deals with the darkness of mental health. All depression and anxiety are equal there so much deeper to mental health that the doctors are informed of but at time the client have to tell them what it feels like. That’s what my blogs is there. Thanks for your comments. Some of us need that stuff unfortunately

      Liked by 1 person

  2. Toni Jacobs says:

    Are you being weaned off the one first before starting the new meds ? And weaning off in small increments makes it less severe . I’m not a Dr . but that’s how it was done for me . It took a little over a month to come off of one before starting another . Yes , withdrawal can be horrific and worse when you have to take care of a child or family. Sadly I couldn’t handle the side effects of my meds . They were much worse than the depression and chronic pain I have . I would suggest staying in close contact with your Dr . Possibly stay on the original med and add a new one ? I’ve seen so many commercials showing meds that can be taken along with your main medication . It’s a vicious cycle . My heart goes out to you on this . I recently came off of Ambian which I’ve taken probably 10 years or so . A long time anyway . Worked great for many years but the past couple months I haven’t been sleeping so I decided to stop it . I did my research and decided to just quit . You can wean off or quit cold turkey. So stopping cold the first night was fine . No sleep but felt ok . Second night was nightmare after nightmare. I even woke up thinking my mother was calling for me and at 3am went downstairs to find her . Then thought my husband was in the room talking to me and he wasn’t but I was talking to him . Each time I went back to sleep I had a nightmare. I never slept more than half hour that night .. only one night of that . It’s been a month now without . Last night was the first night I’ve had the most sleep in months . Which brings me to say I think there may be a light at the end of the tunnel . I’m thrilled to be off one more med . They just control your whole life and your life revolves around them . These drugs are often an evil necessity . In this day and age of technology, you would think the patient wouldn’t have to go through what you are right now. I’m so sorry for that . Dr’s often just switch meds like a piece of candy with no though of what ramifications the patient will suffer . It really is horrible .

    Liked by 2 people

  3. Kendra says:

    I hate the fact that thry have to be taken . I agree with Toni that they are necessary evil . The fact that we have to choose can also be depressing. Do I have side effects with some mental relief or be in anguish. What a sucky choice . You are so strong. Please keep doing what you do

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s